dietician-icon
Weight gain post BETACAP
I was treated for migraine in September 2016 for 3-4 months with BETACAP PLUS TABLET. As prescribed by doctor I stopped using in December 2016. Since then I have increased weight by 5 kgs from 55-61. It's is very high according to my BMS. I take moderate food every day since 7-8 years. Am worried on how to reduce weight which resulted as the side effect due to using this medicine.
2383 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi dear, it not that Difficult to loose weight. As you say you eat moderate food, You need to increase your daily activity. Do exercise like walking, jogging, cycling, or dancing at least for 40-45 mins. Increase intake of salad, sprouts, and fruits in your meal. For detail diet chart you can contact any professional in your locality.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

How to reduce post pregnancy weight
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.